Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 51, NWS Melbourne, FL

July 18, 2017Orange County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jul 18, 2017, 5:41 PM EDT for Orange County, Florida. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2017, 5:41 PM EDT (21:41 UTC)
Expired
Jul 18, 2017, 6:12 PM EDT
In force
31 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Orange County, FL

The radar

The Melbourne radar (KMLB), 80 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 5:55 PM EDTTSTM WND DMG5 Wsw Azalea Park, FLPICTURES VIA SOCIAL MEDIA OF LARGE TREE BRANCHES FALLEN ON AND CAUSING DAMAGE TO CARS. NUMEROUS TREES ALSO REPORTED DOWN NEARBY CAUSING DAMAGE TO A BUILDING. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2017-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1007 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2017-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1007 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

745 
WUUS52 KMLB 182141
SVRMLB
FLC095-182230-
/O.NEW.KMLB.SV.W.0051.170718T2141Z-170718T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
541 PM EDT TUE JUL 18 2017

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Southwestern Orange County in east central Florida...

* Until 630 PM EDT

* At 541 PM EDT, a severe thunderstorm was located near Sea World, or
  near Oak Ridge, moving northeast at 5 to 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Orlando, Conway, Oak Ridge, Belle Isle and Wet N Wild Water Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2835 8148 2855 8149 2854 8131 2842 8131
      2836 8126
TIME...MOT...LOC 2141Z 239DEG 9KT 2841 8140 

HAIL...1.00IN
WIND...60MPH
 
$$

Sedlock
2 follow-up statements
377 
WWUS52 KMLB 182154
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
554 PM EDT TUE JUL 18 2017

FLC095-182230-
/O.CON.KMLB.SV.W.0051.000000T0000Z-170718T2230Z/
Orange FL-
554 PM EDT TUE JUL 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHWESTERN ORANGE COUNTY...

At 553 PM EDT, a severe thunderstorm was located over Oak Ridge and 
Universal Studios , moving north at 10 to 15 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Orlando, Conway, Oak Ridge, Belle Isle and Wet N Wild Water Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2835 8148 2855 8149 2854 8131 2842 8131
      2836 8126
TIME...MOT...LOC 2153Z 198DEG 13KT 2847 8143 

HAIL...1.00IN
WIND...60MPH
 
$$

Sedlock
242 
WWUS52 KMLB 182212
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
612 PM EDT TUE JUL 18 2017

FLC095-182221-
/O.CAN.KMLB.SV.W.0051.000000T0000Z-170718T2230Z/
Orange FL-
612 PM EDT TUE JUL 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ORANGE COUNTY IS
CANCELLED...
        
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
North Orange County until 7 pm.

LAT...LON 2835 8148 2855 8149 2854 8131 2842 8131
      2836 8126
TIME...MOT...LOC 2210Z 239DEG 9KT 2849 8139 

$$

Sedlock

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:30 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jul 18, 3:30 PM EDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
330 PM EDT Tue Jul 18 2017

.DISCUSSION...

Currently/Tonight...
Copious moisture, near full morning sun, and a near total absence of
convective inhibition thru the column led to an early start of
diurnal convection. Storms initialized over the Treasure Coast along
the east coast sea breeze by 11AM and along the I-4 Corridor by
midday. Will see additional development through late aftn as the sea
breeze pushes west of I-95 and begins to interact with outflow
boundaries generated by sct convection over the west half of the
peninsula.

Given the early start to convection, most of the available energy
should be consumed by sunset, if not sooner. Expect an area of
debris rain with isold embedded storms persisting thru mid evng,
mainly south of the Orlando metroplex with activity ending before
midnight. Skies clearing overnight with near avg min temps in the
L/M70s.

Wed-Wed Night...
Little change to previous fcst philosophy. An H85-H30 short wave
trough over the Deep South/Mid Atlc coast will combine with a weak
H100-H70 low over west FL/east GOMex to keep the axis of the Atlc
ridge surpressed over the south FL peninsula. This will maintain a
mean S/SW flow thru the H100-H70 lyr, a pattern that favors the east
peninsula for precip. Furthermore, the east peninsula will be on the
ascending right flank of both the trough and the low which will
enhance diurnal instability. Finally, H100-H50 moisture will remain
plentiful as regional mean RH values are btwn 70-80pct thru the H100-
H50 lyr.

Combined, these WX elements should allow another round of likely
precip with PoPs in the 60/70pct range, very similar to today's
pattern. Convective initiation along the east coast sea breeze by
midday, continuing to dvlp over the interior by mid aftn. Weak
westerly mid/upper level flow will remain out of the west,
suggesting potential for convection to blow back to the coast. Highs
near seasonable levels for late July...U80s/L90s along the coast and
L/M90 interior.

Thu-Thu Night...
Mid level area of low pressure just off the coast of the Carolinas
is forecast to retrograde slightly to the southwest and be somewhere
near the coast of the South Carolina/Georgia border by day's end.
This will keep the Atlantic ridge axis farther to the south and keep
the area in a south to southwest flow at the surface. Deep moisture
in place (PWATS at or above 2.0") areawide and 500 mb temps forecast
to be -7 to -8 Celsius should support scattered to numerous
afternoon showers and thunderstorms.  Have only bumped up PoPs
slightly from the previous forecast mainly from the Cape southward
along the coast. Going with likely PoPs all areas except coastal
Volusia. A weak westerly steering flow suggests that there is a
chance for some convection to push back toward the coast.

Fri-Mon...(prev disc)
Models in better agreement that the cutoff low will retrograde
across north Florida late this week as the Atlantic high builds west
toward the peninsula. Models have backed off on the decreasing
moisture trend for now, and suggest levels that would support at
least scattered afternoon convection each day. In fact, as the
mid/upper level low passes just to the north on Friday, mid-level
temps are forecast to cool to -8/-9C around 500mb, suggesting an
increased prospect for strong/isolated severe storms during the
afternoon. Temps forecast to remain within a few degrees of their
typical late July values, low 90s across the interior and near 90
along the coast.

&&

.AVIATION...Thru 19/18Z.
Sfc winds: Coastal sites...thru 19/02Z E/SE 8-12KTS...btwn 19/02Z-
19/05Z bcmg S/SW AOB 3KTS...btwn 19/12z-19/15Z bcmg S/SW 5-8KTS.
Interior sites...thru 18/20Z S/SW 5-8KTS bcmg E/SE 6-9KTS...btwn
19/01Z-19/04Z...bcmg S/SW AOB 3KTS...btwn 19/12z-19/15Z bcmg SW 4-
7KTS.

Vsbys/WX/Cigs: Thru 19/00Z...nmrs MVFR shras/IFR tsras...slgt chc
LIFR +tsras with sfc G35KTS. Btwn 19/00Z-19/03Z...chc MVFR
shras/slgt chc IFR tsras. Aft 19/06Z...S of KFPR-KOBE slgt chc MVFR
shras.

&&

.MARINE...
Tonight-Wed...Bermuda ridge axis over south FL/north Bahamas will
maintain a light to gentle southerly breeze thru midweek. Sfc/bndry
lyr winds will shift btwn S/SW at night/early morning to E/SE
midday/early evening due to the seabreeze/land breeze circulation.
Favorable boating conds as this pattern generates sea AOB 2FT
nearshore and 2-3FT offshore. The moist southerly flow will continue
to support scattered late night/early morning showers and storms,
mainly over the Gulf Stream, as well as nmrs afternoon storms over
land and the Intracoastal Waters.

Thu-Sun...High pressure ridge will meander over central and south
FL, resulting in a gentle south to southwest breeze that will become
east/southeast as the sea breeze develops each afternoon. This
pattern will continue to result in favorable boating conditions with
seas generally in the 2-3FT range.

The moist southerly wind flow will continue to support scattered
night/morning showers and storms through mid week before coverage
decreases some by late week. Some of the stronger afternoon storms
over land should continue to impact the coastline.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  74  90  76  91 /  30  50  30  50
MCO  75  92  76  92 /  40  60  30  60
MLB  76  91  76  91 /  40  60  30  50
VRB  75  90  76  90 /  40  50  30  50
LEE  76  92  77  93 /  20  60  30  60
SFB  75  92  76  92 /  30  60  30  60
ORL  76  92  76  92 /  30  60  30  60
FPR  75  90  75  90 /  40  50  30  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.

&&

Short/Mid Term...Bragaw
Aviation.........Johnson
Impact WX........Smith
Hazardous weather outlook, Jul 18, 5:49 AM EDT, 11 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
549 AM EDT Tue Jul 18 2017

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-190000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
549 AM EDT Tue Jul 18 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
A deep layer of moist southerly flow will produce scattered to
numerous lightning storms this afternoon into early this evening.
Convection will initiate near the coast along the east and west
coast sea breezes by early afternoon. Then storm coverage will
increase over the interior counties late this afternoon associated
with boundary collisions, from Orlando metro southward across
Osceola and Okeechobee counties. These boundary interactions over
the interior will produce a few strong storms, containing winds
gusts up to 50 mph, small hail, frequent lightning strikes, and
very heavy rainfall. Some of these storms will push back to the
coast this evening especially south of the Cape.

.FLOOD IMPACT...
Locally heavy rain accumulating up to 4 inches will cause
temporary flooding of some roads and low lying areas. The
greatest threat for heavy rain will be from Orlando metro area
southward to Lake Okeechobee and over the coast from late
afternoon through early evening.

.RIP CURRENT IMPACT...
A small east swell will generate a moderate rip current threat
along the beaches of east central Florida. Always swim within
sight of a lifeguard.

.MARINE THUNDERSTORM GUST IMPACT...
Scattered to numerous lightning storms are expected to develop
this afternoon and early evening as the east and west coast sea
breeze boundaries push inland and collide over the east side of
the peninsula. A few strong storms are expected over the interior
counties that will affect some of the inland lakes. The storms
will push back toward the coast, mainly south of the Cape, toward
sunset. Gusty winds of 35 to 40 knots and frequent lightning
strikes will be the primary hazards.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
Scattered to numerous lightning storms are expected each afternoon.
The primary threats will be dangerous cloud to ground lightning
and gusty winds. Slow moving storms will also produce very heavy
rains resulting in temporary flooding of some roads and poor
drainage areas.

An east swell will produce a moderate risk of rip currents at
the beaches.

.SPOTTER INFORMATION STATEMENT...
Spotters are requested to monitor the weather and self activate
if needed. In addition, please report any rainfall amounts greater
than 3 inches to the National Weather Service.

Kelly

In the hours before

Special weather statement, Jul 18, 12:35 PM EDT, 5 hours 6 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1235 PM EDT TUE JUL 18 2017

FLZ054-058-059-064-181715-
St. Lucie FL-Okeechobee FL-Martin FL-Indian River FL-
1235 PM EDT TUE JUL 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR ST. LUCIE...SOUTHEASTERN
OKEECHOBEE...SOUTHEASTERN INDIAN RIVER AND WESTERN MARTIN COUNTIES
UNTIL 115 PM EDT...

At 1235 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fort Pierce to Tradition to near Indiantown.
Movement was northwest at 15 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Fort Pierce, Vero Beach, Indiantown, Vero Beach South and White City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2699 8046 2713 8069 2719 8076 2753 8075
      2775 8046 2743 8027 2727 8044
TIME...MOT...LOC 1635Z 134DEG 16KT 2743 8034 2728 8046 2707 8046

Johnson
Special weather statement, Jul 18, 1:20 PM EDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Melbourne FL
120 PM EDT TUE JUL 18 2017

FLZ054-059-064-181815-
St. Lucie FL-Martin FL-Indian River FL-
120 PM EDT TUE JUL 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR ST. LUCIE...CENTRAL INDIAN RIVER
AND EASTERN MARTIN COUNTIES UNTIL 215 PM EDT...

At 119 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of Fort Pierce to Port Saint
Lucie to near Hobe Sound. Movement was north at 15 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Port Saint Lucie, Fort Pierce, Sebastian, Stuart and Vero Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2713 8040 2733 8063 2778 8074 2782 8052
      2697 8012 2696 8027
TIME...MOT...LOC 1719Z 203DEG 16KT 2741 8051 2726 8035 2706 8019

Johnson
Special weather statement, Jul 18, 2:17 PM EDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Melbourne FL
217 PM EDT TUE JUL 18 2017

FLZ047-181900-
Southern Brevard County FL-
217 PM EDT TUE JUL 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BREVARD COUNTY UNTIL
300 PM EDT...

At 217 PM EDT, Doppler radar was tracking a strong thunderstorm over
Melbourne, moving north at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Palm Bay, Melbourne, Rockledge, Cocoa and Cocoa Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2800 8070 2834 8086 2834 8072 2838 8074
      2838 8072 2834 8070 2834 8069 2836 8068
      2834 8066 2840 8067 2841 8062 2840 8062
      2837 8061 2835 8061 2834 8062 2834 8061
      2802 8054
TIME...MOT...LOC 1817Z 159DEG 31KT 2809 8063

Johnson
Special weather statement, Jul 18, 4:26 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Melbourne FL
426 PM EDT TUE JUL 18 2017

FLZ041-044-141-182130-
Northern Lake County FL-Inland Volusia County FL-
Coastal Volusia County FL-
426 PM EDT TUE JUL 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAKE AND CENTRAL
VOLUSIA COUNTIES UNTIL 530 PM EDT...

At 423 PM EDT, Doppler radar was tracking a developing cluster of
strong thunderstorms near Lake Helen, Lake Kathryn, Deland
Highlands, and Cassadaga moving northeast at 10 to 15 mph.

Wind gusts up to 45 to 55 mph will be possible with these storms.
These storms may reach the coast near 530 pm.

Locations impacted include...
Deltona, Daytona Beach, Port Orange, Ormond Beach and DeLand.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, already on
saturated ground, and may lead to localized flooding. Do not drive
your vehicle through flooded roadways.

Frequent cloud to ground lightning may occur with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 2910 8090 2904 8086 2890 8113 2887 8157
      2897 8153 2918 8137 2930 8101
TIME...MOT...LOC 2023Z 239DEG 15KT 2900 8113

Sedlock
Special weather statement, Jul 18, 5:02 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Melbourne FL
502 PM EDT TUE JUL 18 2017

FLZ041-046-141-147-182200-
Northern Brevard County FL-Inland Volusia County FL-Seminole FL-
Coastal Volusia County FL-
502 PM EDT TUE JUL 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SEMINOLE...NORTHWESTERN
BREVARD AND SOUTHEASTERN VOLUSIA COUNTIES UNTIL 600 PM EDT...

At 501 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Ashby to Geneva and developing down
towards Chuluota. Movement was northeast at 10 to 15 mph.

Wind gusts up to 55 mph will be possible with these developing
storms.

Locations impacted include...
Oviedo, New Smyrna Beach, Edgewater and Oak Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2898 8081 2862 8082 2861 8124 2888 8116
      2904 8086
TIME...MOT...LOC 2101Z 223DEG 27KT 2897 8101 2865 8114

Sedlock
Special weather statement, Jul 18, 5:33 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Melbourne FL
533 PM EDT TUE JUL 18 2017

FLZ045-182215-
Orange FL-
533 PM EDT TUE JUL 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ORANGE COUNTY UNTIL
615 PM EDT...

At 531 PM EDT, Doppler radar was tracking strong thunderstorms near
Oak Ridge, moving northeast at 10 mph.

Wind gusts up to 50 mph and small hail will be possible with this
storm.

Locations impacted include...
Orlando, Apopka, Ocoee, Winter Park and Maitland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2864 8133 2861 8133 2861 8130 2835 8123
      2835 8151 2864 8154
TIME...MOT...LOC 2131Z 225DEG 10KT 2844 8141

Combs

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 12:35 PM EDTSpecial Weather StatementMLBSaint Lucie40 min
Jul 18, 1:20 PM EDTSpecial Weather StatementMLBIndian River, Saint Lucie55 min
Jul 18, 2:17 PM EDTSpecial Weather StatementMLBBrevard43 min
Jul 18, 3:46 PM EDTSpecial Marine WarningMLB3 hr
Jul 18, 4:26 PM EDTSpecial Weather StatementMLBVolusia64 min
Jul 18, 5:02 PM EDTSpecial Weather StatementMLBSeminole58 min
Jul 18, 5:33 PM EDTSpecial Weather StatementMLBOrange42 min
Jul 18, 5:47 PM EDTAreal Flood AdvisoryMLBSeminole, Volusia88 min
Jul 18, 5:55 PM EDTAreal Flood AdvisoryMLBOrange95 min
Jul 18, 6:01 PM EDTSpecial Weather StatementMLBSeminole59 min
Jul 18, 6:10 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole26 min
Jul 18, 6:22 PM EDTAreal Flood AdvisoryMLBOrange, Seminole83 min
Jul 18, 6:24 PM EDTSpecial Weather StatementMLBOrange36 min
Jul 18, 6:29 PM EDTAreal Flood AdvisoryMLBOsceola91 min
Jul 18, 6:49 PM EDTSpecial Weather StatementMLBSeminole41 min

Nearby

Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.